Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having symptoms of menopause. Noticed pink watery discharge. Worrrisome

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 9545 Questions
I am 52 yrs old haven't had a period for 2 months. I am having some symptoms of menapause, flushes ,sweats and not sleeping well which I can cope with. But I have, for the past 5 days , a pale pink watery discharge on wiping it is not a flow of blood as a period and sometimes it's there and sometimes it isn't I am quite frightened.
Posted Sat, 22 Dec 2012 in Menstruation and Miscarriage
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
The pale pink watery discharge that you are having is likely to be due to minor bleeding due to impending menopause. There is nothing to be worried about. Most of the times, it subsides on its own in 7-10 days without any treatment.
In case the discharge is persistent then it is best to consult your gynecologist for a physical examination to rule out any local causes.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor